# SDR SIMA200426701

- Difficulty date: September 20, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Connector
- Condition: Damaged
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A PITCH TRIM CONFIG WARNING ON EICAS DURING TAKEOFF.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED PIN C ON CONNECTOR J0886.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
